# SDR AALA971128

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Component: Eldec
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1793 - EN ROUTE FLL/DFW DURING CRUISE, NOSE LANDING GEAR LIGHT ILLUMINATED WITH NO OTHER ABNORMAL INDICATIONS.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NLG UP PROXIMITY SENSOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
